# SDR SWAA2024022655722

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8845L
- Make and model: Boeing 737-8
- Aircraft serial: 67794
- Aircraft time: 3,385 hours, 1,901 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unsecure
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND AC DOOR UNABLE TO CLOSE<[01] RESECURED DOOR IAW AMM 52-49-01. NO DEFECTS NOTED. A/C OK FOR SERVICE.
